MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS VECTA 046 CATH 146CM - US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

STRYKER NEUROVASCULAR-CALIF AXS VECTA 046 CATH 146CM - US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number INC-11814-146
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the device history record (dhr) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.Visual inspection was performed as the shaft of the subject catheter was kinked.The catheter shaft was seen to be broken/fractured 32 cm from the hub.Functional testing could not be performed due to the condition of the returned subject device.The reported 'catheter shaft kinked/bent' was confirmed.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.During analysis, the shaft of the subject catheter was seen to be kinked/bent.The catheter shaft was seen to be broken/fractured 32 cm form the hub.Based on the available information and condition of returned condition, it is probable that the rotating hemostatic valve (rhv) was not adequately loosened during the retrieval attempt, which may have increased frictional resistance on the catheter shaft.Furthermore, it is also probable that the tortuous anatomy, might have further increased the resistance encountered during use, making the device more susceptible to internal damage under tension.An assignable cause of procedural factors will be assigned to the as reported 'catheter shaft kinked/bent' as well as analyzed ' catheter shaft broken/fractured during use¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The subject device was returned for analysis, and it was discovered that the shaft of the subject device was broken/fractured during use.The procedure was reported to be completed successfully.No clinical consequences were reported to the patient.

Brand Name
AXS VECTA 046 CATH 146CM - US
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer (Section G)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25611679
Report Number3008853977-2026-00014
Device Sequence Number12142696
Product Code QJP
UDI-Device Identifier07613327519365
UDI-Public(01)07613327519365(17)280811(10)28053-01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINC-11814-146
Device Lot Number28053-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown